Deformations of coisotropic submanifolds in Jacobi manifolds

Cited 0 time in webofscience Cited 0 time in scopus
26 Viewed 1 Downloaded
Title
Deformations of coisotropic submanifolds in Jacobi manifolds
Author(s)
Hong Van Le; Yong-Geun Oh; Alfonso G. Tortorella; Luca Vitagliano
Publication Date
2018
Journal
Journal of Symplectic Geometry, v.16, no.4, pp.1051 - 1116
Publisher
INT PRESS BOSTON
Abstract
In this paper, we attach an L1-algebra to any coisotropic submanifold in a Jacobi manifold. Our construction generalizes and unies analogous constructions by Oh-Park (symplectic case), Cattaneo- Felder (Poisson case), L^e-Oh (locally conformal symplectic case). As a new special case, we attach an L1-algebra to any coisotropic submanifold in a contact manifold. The L1-algebra of a coisotropic submanifold S governs the (formal) deformation problem of S. ⓒ by International Press of Boston, Inc. All rights reserved.
URI
https://pr.ibs.re.kr/handle/8788114/5604
ISSN
1527-5256
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > Journal Papers (저널논문)
Files in This Item:
2018_YGO_Deformations of coisotropic submanifolds in Jacobi manifolds.pdfDownload

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse